# SDR SWAA2021031153633

- Difficulty date: March 7, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 20,649 hours, 9,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHT COVERS FELL OFF / RESECURED PER SIP
